My wife was diagnosed with early stage bladder cancer. She had the first dose of BCG but had major infection within 72 hours that took 2 weeks of antibiotics to clear up. She was almost ready for the second dose but had back pain and nausea developing. This turned out to be onset of kidney failure due to the ureters (tubes betwen kidney and bladder) getting blocked. Had a CT scan that showed fairly uniform bladder wall thickening all around the bladder with extra thickening towards the base. Had kidney drains and stents put in. Kidneys now ok.
What caused the bladder wall to thicken? Was it a reaction to the BCG? What is best way forward?
I am a 26 year old man who have according to ultrasound RGU/MCU bladder wall thickening up to 3.2 cm and normal bladder volume. small blood in urinalysis .Doctor Said You Used by Nelcath Catheter 16 3 yrs sign and symptome of frequency dysuria or hematuria. playing soccor and physically active. wrking as a chemist.What might be the problem?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.